HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Numerical approximation for a superreplication problem under gamma constraints

Benjamin Bruder 1 Olivier Bokanowski 2 Stefania Maroso 3, 4 Hasnaa Zidani 4, 5
CNRS - Centre National de la Recherche Scientifique : UMR7502, INPL - Institut National Polytechnique de Lorraine, Université Nancy 2, UHP - Université Henri Poincaré - Nancy 1, CRISAM - Inria Sophia Antipolis - Méditerranée , INRIA Lorraine
4 Commands - Control, Optimization, Models, Methods and Applications for Nonlinear Dynamical Systems
CMAP - Centre de Mathématiques Appliquées - Ecole Polytechnique, Inria Saclay - Ile de France
Abstract : We study a superreplication problem of European options with gamma constraints, in mathematical finance. The initially unbounded control problem is set back to a problem involving a viscosity PDE solution with a set of bounded controls. Then a numerical approach is introduced, inconditionnally stable with respect to the mesh steps. A generalized finite difference scheme is used since basic finite differences cannot work in our case. Numerical tests illustrate the validity of our approach.
Document type :
Journal articles
Complete list of metadata

Contributor : Olivier Bokanowski Connect in order to contact the contributor
Submitted on : Sunday, May 11, 2008 - 3:13:22 AM
Last modification on : Wednesday, May 11, 2022 - 12:06:06 PM
Long-term archiving on: : Friday, May 28, 2010 - 6:50:02 PM


Files produced by the author(s)



Benjamin Bruder, Olivier Bokanowski, Stefania Maroso, Hasnaa Zidani. Numerical approximation for a superreplication problem under gamma constraints. SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2009, 47 (3), pp.2289-2320. ⟨10.1137/080725222⟩. ⟨hal-00278077⟩



Record views


Files downloads